Ward, Morgan (1933) A Property of Recurring Series. Proceedings of the National Academy of Sciences of the United States of America, 19 (10). pp. 914-916. ISSN 0027-8424. http://resolver.caltech.edu/CaltechAUTHORS:WARpnas33
See Usage Policy.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:WARpnas33
If (U): U1, U2, ... , Un,.., denotes a sequence of rational numbers satisfying a linear difference equation of order k with rational coefficients, then if a group of k consecutive terms of (U) ever repeats itself, all the roots of the polynomial associated with the difference equation are roots of unity, and the sequence (U) is periodic.  I show here that the like occurs, generally speaking, if one term of the sequence repeats itself at regular intervals a sufficient number of times.
|Additional Information:||Copyright © 1933 by the National Academy of Sciences Communicated September 6, 1933|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||Archive Administrator|
|Deposited On:||24 Aug 2006|
|Last Modified:||26 Dec 2012 08:59|
Repository Staff Only: item control page